Vol 24 No 1 (2019)

Published: 2018-11-21

Articles

On approximation of analytic functions by periodic Hurwitz zeta-functions

Violeta Franckevič, Antanas Laurinčikas, Darius Siaučiūnas
Abstract 144 | PDF Downloads 122 | DOI https://doi.org/10.3846/mma.2019.002

Page 20-33

On discrete value distribution of certain compositions

Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė
Abstract 104 | PDF Downloads 95 | DOI https://doi.org/10.3846/mma.2019.003

Page 34-42

On a class of efficient higher order Newton-like methods

Janak Raj Sharma, Deepak Kumar
Abstract 65 | PDF Downloads 61 | DOI https://doi.org/10.3846/mma.2019.008

Page 105-126

On the Solutions of the Lucas-Uzawa model

Constantin Chilarescu
Abstract 59 | PDF Downloads 63 | DOI https://doi.org/10.3846/mma.2019.009

Page 127-133